MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES EDWARDS COMMANDER DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9750CM26A
Medical Device Problem Codes Burst Container or Vessel (1074); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field clinical specialist (fcs), approximately 6 years, 3 months, 1 day post transfemoral tavr procedure with a 29mm sapien 3 valve, the valve presented stenosis.The patient underwent a successful valve in valve procedure with a 26mm sapien 3 ultra resilia valve.Per additional information received, the patient presented shortness of breath with a mean gradient of 56.5mmhg and a peak gradient of 97.9mmhg.The valve area/index of the failed valve was 0.54 cm2.The leaflets were calcified with limited mobility.The patient was discharged home.During the valve in valve procedure, the balloon on the 26mm commander delivery system burst circumferentially during valve deployment at full inflation with +1cc.During withdrawal, there were difficulties.However, the balloon was able to be pulled back into the 14fr esheath+ and removed.A new 14fr esheath+ was inserted.The patient was stable and the esheath+ was removed with successful groin closure.The patient was sent to recovery.There was no injury to the patient.Per report, bav was performed pre-implant.Valve alignment was performed in a straight section.Per images received, the distal tip of the balloon was separated.
 
Additional Manufacturer Narrative
Investigation is still ongoing.

Brand Name
EDWARDS COMMANDER DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key25216931
Report Number2015691-2026-15332
Device Sequence Number21282501
Product Code NPT
UDI-Device Identifier00690103207835
UDI-Public(01)00690103207835(17)271210(10)67296535
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9750CM26A
Device Lot Number67296535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown